# SDR YENA201902110063

- Difficulty date: February 11, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N794JB
- Make and model: Airbus A320-232
- Aircraft serial: 4904
- Aircraft time: 30,392 hours, 10,437 cycles
- Engine: Iae V2527A5
- Engine time: 30,392 hours, 10,437 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 4W5198
- Part serial: V15993
- Condition: Leaking
- Location: Nr 2
- Part time: 30,392 hours, 10,437 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FLT 537, BDL-MCO. DESCENT PASSING THROUGH 10,000 ODOR / FUME DIRTY SOCK SULFUR SMELL REPORTED VIA IN-FLIGHT IN AFT CABIN. PERFORMED ECS DECONTAMINATION. REF L/P 2431346-2 FOR NR 2 ENGINE REPLACEMENT. ACCOMPLISHED INFO NOTICE 2017-T015D TABLE 1. FOUND NR 2 ENGINE BLEED AND PACK TO BE THE SOURCE OF THE CABIN ODOR ACCOMPLISHED TSM 71-00-00-810-801-A UP TO PARAGRAPH 4E. OIL LEAKAGE VERIFIED BY BOROSCOPE INSPECTION TO BE COMING FROM NR 2 BEARING AT 1 DROP EVERY 30 SECONDS. REF LOGPAGE 2431346 ITEM 2 FOR BORO FINDINGS AWAITING ENGINEERING DISPOSITION AT THIS TIME. REF W/O 976540 FOR REPLACEMENT OF NR 2 ENGINE.
